# SDR AALA20161125009

- Difficulty date: November 23, 2016
- Submitted: November 25, 2016
- Operation: Air carrier
- Aircraft: N111ZM
- Make and model: Airbus A321-231
- Aircraft serial: 5983
- Aircraft time: 10,080 hours, 2,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 778944
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  EMERGENCY EXIT LIGHTS FAILED CIDS TEST AT 10WL, FORWARD LEFT EPSU.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY IAW AMM 33-51-38. OPERATIONAL CHECK GOOD.
